# SDR SWAA2013031513672

- Difficulty date: March 1, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 362,210 hours, 24,707 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 5952884
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE COVER LOOSE.  SECURED SLIDE PER MM.
